# SDR QXEA200603429

- Difficulty date: October 6, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - AFT BAG COMPARTMENT LEFT INBOARD TRACK CORROSION OUTBOARD FLANGE APPROXIMATELY X774 TO X778 AND YL10.  REPAIRED IAW DHC-8-400 SRM 51-42-05.
